# SDR DALA2017072505759

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 1650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER SILL SCUFF PLATE SUPPORT CHANNEL CORRODED AT BS 1650, LBL 61. REMOVED CORROSION AND FOUND OUT OF LIMITS.   INSTALLED A NEW FITTING IAW DWG 146N8722, REV N.
